A+Health Dual Action Acetaminophen 250 mg and Ibuprofen (NSAID) 125mg Pain Reliever Caplets, 216 Count
- ACTIVE INGREDIENTS: A+ Health Dual Action Pain Reliever tablets contain 250 mg of Acetaminophen and 125 mg of Ibuprofen. Compare to the active ingredients in the National Brand.
- UP TO 8 HOURS OF PAIN RELIEF: Provides temporary pain relief due to headache, backache, muscular aches, toothache, menstrual cramps and minor pain of arthritis.
- DUAL ACTION PAIN RELIEVER: Contains 2 medicines for pain fighting relief: Acetaminophen 250 mg and Ibuprofen 125 mg in one caplet.
- DIRECTIONS: Adults and children 12 years and over: take 2 caplets every 8 hours while symptoms persist. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Children under 12 years: Ask a doctor. Please see packaging for full Drug Fact information.
- DON’T LET PAIN GET IN YOUR WAY: You can find relief with A+ Health Dual Action Pain Reliever. Each bottle contains 216 capsule-shaped tablets.
| Specific Uses For Product | Fever, Arthritis, Muscle Pain, Toothache, Joint Pain |
| Ingredients | Hypromellose, Stearic Acid, Titanium, Povidone, Microcrystalline Cellulose, Polydextrose, Crospovidone, Polyethylene Glycol, Colloidal Silicon Dioxide, Glyceryl Dibehenate, Inactive Ingredients: Carnauba Wax, Croscarmellosesodium, Sodium Lauryl Sulphate, Ferric Oxide Red, Ferric Oxide Yellow, Pregelatinizedstarch |
| Expiry Date | Dec 2027 |
| Product Benefits | Temporary Pain Reliever |
| Item Dimensions L X W X H | 4.6 X 2.4 X 4.4 Inches |
| Product Type | Medication |
| Item Weight | 125 Milligrams |
| Brand | A+health |
-
Save 10% when you buy two or more items.
-
Get 5% off your next purchase.
-
Enjoy free delivery on orders above CA$ 250.
-
Orders are processed and shipped from Toronto.
3-6 days (Domestic)
30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.
SKU |
BRSRMHYEPMPQMEL2 |
Category |
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Acetaminophen |
Tags |
A+ Health Acetaminophen and Ibuprofen (NSAID) Dual Action Pain Reliever caplets contain 250 mg of Acetaminophen and 125 mg of Ibuprofen. Compare to the active ingredients in the National Brand. Contains 2 medicines in one caplet to provide temporary pain relief due to headache, backache, muscular aches, toothache, menstrual cramps and minor pain of arthritis. Contains 216 caplets.
Important information
Safety Information
We at Bionpharma are very sensitive to the fact that many consumers consume our products and we want to ensure that these products are safe and effective. If you have any questions on the product, or want to report an adverse event or any concerns regarding the product quality, please call 1-888-235-2466 or send an email to [email protected]. A representative will contact you within 2 business days.
Ingredients
Inactive Ingredients: carnauba wax, colloidal silicon dioxide, croscarmellosesodium, crospovidone, ferric oxide red, ferric oxide yellow, glyceryl dibehenate, hypromellose, microcrystalline cellulose,polydextrose, polyethylene glycol, povidone, pregelatinizedstarch, sodium lauryl sulphate, stearic acid, titanium dioxide
Directions
Do not take more than directed. Adults and children 12 years and over: take 2 caplets every 8 hours while symptoms persist. Children under 12 years: ask a doctor. Do not take more than 6 caplets in 24 hours, unless directed by a doctor.
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.









